# SDR FDEA201804040853

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,648 hours, 29,103 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MULTIPLE ELECTRICAL FAILURES ON GROUND AND AIRBORNE,  SOME RESET SOME DID NOT.   ON GROUND ELECTRICAL SURGE DESELECTED ALL  PADDLE SWITCHES, ACARS, FMS, AND FCP.  2.  AIRBORNE RA 1 AND 2, TCAS, GPWS, LAND  INHIBITED.  VOR 1 FLAG.  3.  R74 CB WAS POPED ON PREFLIGHT AS WELL  AS A LEFT CENTER FUEL PUMP ON THE GROUND.  REMOVED AND REPLACED CONNECTOR 2167VC IAW ESPM AND AWL 91-25-86.
